[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Re: lows



How low was she?  Any idea?  My daughter has had a seizure.  Sometimes when she is very low I have notices her with trouble breathing.  It really scares me.

Denise

-----Original Message-----
From: email @ redacted [mailto:email @ redacted]
Sent: Saturday, January 04, 2003 10:37 AM
To: email @ redacted
Subject: [IP] Re: lows


Insulin Pumpers is made possible by contributions from forum 
members and supporters in industry.  Your tax deductible donation
of $1.00 or $2.00 per month is needed so that Insulin Pumpers can 
continue to serve you and diabetes community. Please visit:

    http://www.insulin-pumpers.org/donate.shtml

Your annual contribution will eliminate this header from your IP mail

In a message dated 1/2/03 6:07:24 PM Central Standard Time, 
email @ redacted writes:

> >>>While discussing the recent death of my friend with diabetes, my endo
> told me that a person doesn't die from a low unless they purposely took
> large
> amounts of insulin.
> 

My daughter has stopped breathing three times from lows.....had to have a lot 
of help to revive......how does the endo think someone who for what ever 
reason, might have a meal delayed on NPH is to do with the insulin pounding 
them? (just one scenario)....I don't understand absolutes in diabetes.....
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact:
HELP@insulin-pumpers.org
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact:
HELP@insulin-pumpers.org